Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suggest medication for recurrent pimples

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6248 Questions
Question
Hi
I am 22 year male I am continuously getting pimples which are swollen and filled with pus from last one year,my friend suggested me to try isotrion 20mg for a month to get rid of it,shall I go with his advice or go for other pills

Thank you in advance
Posted Wed, 13 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer:
Isotretinoin should be the last resort

Detailed Answer:
Hello
Isotretinoin is the last resort in acne management.
It is effective but has side effects too.
It can cause dryness of lips hairfall and photodensitivity.
It is better to try topical creams first.
Meet a dermatologist and get creams prescribed. If these don't work you can go for isotretinoin.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Suggest medication for recurrent pimples 17 minutes later
Hi currently I am using dervia ms and erytop as prescribed but still I am getting pimples and these pimples are big in size and filled with pus,so please suggest me which cream will be beneficial for me to get rid of these.
 
 
Answered by Dr. Rahul Kumar 41 hours later
Brief Answer:
try doxycycline first

Detailed Answer:
Hello
Deriva is a tretinoin based cream.
Non response to this means you need an oral medication.
You also mentioned puss filled lesions so an antibiotic will be best for you.
It is better to try doxycycline first.
However it is a prescription drug hence you must meet a dermatologist and get it prescribed.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor